# SDR 29GA2015010900003

- Difficulty date: January 9, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,578 hours, 36,517 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213212
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR MOTOR CONTINUED TO RUN WITH GEAR HANDLE IN THE UP POSITION LOLLY LIGHT REMAINED ILLUMINATED.  ADJUST UPLOCK SWITCHES PERFORMED OPS CHECK OF LANDING GEAR RETRACTION AND EXTENSION, OPS CHECKED GOOD.
